MAUDE Adverse Event Report: ACCLARENT, INC. TRUDI SUCTION, 0 - 1PK; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT

ACCLARENT, INC. TRUDI SUCTION, 0 - 1PK; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Catalog Number TDNS000Z
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during a functional endoscopic sinus surgery (fess), there was an inaccurate suction with about 4-5mm when using a trudi suction, 0 - 1pk (tdns000z, 2207120), registered the patient twice, but the issue remained.The physician stopped using navigation and completed without navigation.The caller stated that on that day there was nothing else done.No non acclarent devices were used.The acclarent device(s) did not function as expected.There was no allegation that a death or serious injury occurred due to the use of the product.There was no report of the patient requiring medical intervention as a result the alleged product issue.Additional event information received on 30-apr-2024 indicated the patient tracker moved or the patient tracker cable under tension in relation to this event, however it was fixed, and we re-registered.The computed tomography (ct) scan was good.Unable to specified how many slices did the ct scan contained, but it was sub 2mm.There was no ferromagnetic material placed within the trudi zone.The emitter pad did not move nor did the patient move.There was no other device¿s shaft in proximity to an emitter pad¿s transmitter.The trudi suction, 0 was reprocessed 28 times.The device was sterilized per the instructions for use (ifu).When the accuracy issue was observed, the icon displayed green on the trudi system monitor.There was no other error message on the trudi nav monitor for the device.The inaccuracy was determined by the physician¿s report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.E.1: the name, phone and email address of the initial reporter are not available / reported.The device is not available to be returned, therefore, no further investigation can be performed.A manufacturing record evaluation was performed, and no non-conformances related to the complaint was found during the review.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.The instructions for use (ifu) states that before use, confirm the trudi¿ suction¿s location accuracy by checking the displayed position of the trudi¿ suction on several clearly identifiable anatomical structures.If the deviation is significant and is not resolved by repeating the registration of the ct scan on the system, do not use the trudi¿ suction.Multiple attempts to obtain additional information were unsuccessful.If information is provided at a later date, the file will be reopened and processed accordingly.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by acclarent, or its employees that the report constitutes an admission that the product, acclarent, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
TRUDI SUCTION, 0 - 1PK
Common Device Name
EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
irvine CA 92618
Manufacturer (Section G)
VIANT MEDICAL
45 lexington drive
laconia NH 03246
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19361583
Report Number3005172759-2024-00060
Device Sequence Number3851637
Product Code PGW
UDI-Device Identifier10705031245877
UDI-Public10705031245877
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K180948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTDNS000Z
Device Lot Number2207120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown